Last night, I had a really weird and scary thing happen to me that has never happened before. I was IMing with my friend, when all of a sudden I couldn't see the screen clearly. It was like I had been staring at a bright light and then when I tried to read what my friend had written, I got all these "bright spots" blocking the words. This went on for at least 30 minutes before I finally just gave up and told her that I needed to go. Also, I had a really bad pain over my right eye.
I suppose it could have just been a migraine, but my head still hurts this AM-the spots are better, though. Anyway, this new symptom kind of freaked me out, because I've never felt like this before. I know I could probably go in and see the Urgent care doc (who is connected to my GP's office), but do I really want to spend another $20 so they can say, "I don't know and BTW, you aren't getting any narcotics." LOL-one time I went in with severe pain and before I could tell them my history AND the fact that I already had Vicodin, they said, "We don't prescribe narcotics here." Anyway, I'm rambling-at least my new symptoms haven't changed that. LOL
I guess my questions are, does this sound familiar to anyone? about a month ago, I was put on Neurontin (a really low dose), but that's the only med that is new. Could it be the meds? FYI-I am still in lupus limbo, so neuro issues aren't exactly new to me. But, this one freaked me out.
So, any comments, questions, or snide remarks? Seriously, any help would be greatly appreciated.
FINALLY dx'd on 06/13/08
Vicodin, Neurontin, Ibuprofen for pain-which doesn't help, BTW
Zoloft & methadone (NOT for pain) for sanity-which doesn't help, BTW
Klonopin for anxiety (Guess what? Doesn't help!)
"I'll take the Chivas instead"